PuSH - Publikationsserver des Helmholtz Zentrums München

Multivariate interpolation with fundamental splines of fractional order.

Proc. Appl. Math. Mech. 11, 857-858 (2011)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
Fractional B-splines Bσ, σ ≥ 1, are piecewise polynomials of fractional degree that interpolate the classical Schoenberg splines equation image, with respect to the degree. As the Schoenberg splines of order ≥ 3, they in general do not satisfy the interpolation property equation image. However, the application of the interpolation filter equation image—if well-defined—in the frequency domain yields a fundamental spline of fractional order that does satisfy the interpolation property. We extend these result via ridge functions to multivariate fractional B-splines.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter no keywords
e-ISSN 1617-7061
Quellenangaben Band: 11, Heft: 1, Seiten: 857-858 Artikelnummer: , Supplement: ,
Verlag Wiley
Verlagsort Weinheim
Begutachtungsstatus Peer reviewed